On Some Properties of M-Ary Sidel'nikov Sequences

Jung-Soo CHUNG
Young-Sik KIM
Tae-Hyung LIM
Jong-Seon NO
Habong CHUNG

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E92-A    No.1    pp.342-345
Publication Date: 2009/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E92.A.342
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
autocorrelation,  autocorrelation distributions,  cyclotomic number,  M-ary sequences,  Sidel'nikov sequences,  

Full Text: PDF(87.9KB)>>
Buy this Article



Summary: 
In this letter, we enumerate the number of cyclically inequivalent M-ary Sidel'nikov sequences of given length as well as the number of distinct autocorrelation distributions that they can have, while we change the primitive element for generating the sequence.